# SDR USAA2014123000012

- Difficulty date: December 28, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 11,939 hours, 4,286 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RON VISIT, LED FLOOR PROXIMITY EMER ESCAPE LIGHT INOPERATIVE ROW 32.  REPLACED WIRE HARNESS 350WL13 AT SEAT 32ABC IAW 33-51-04 WIRE SCHEMATIC MANUAL.  OPERATIONS CHECKED GOOD.
